# SDR CA001206002

- Difficulty date: June 5, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bell 205A-1
- Engine: Lyc T5313A
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 212010750009
- Condition: Damaged
- Location: Tail Rotor
- Part time: 4,518 hours
- Component: Tail Rotor, Bell, 21201070135
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) BOTTOM 1 INCH OF TAIL ROTOR SKIN PEELED OFF AND DEPARTED IN-FLIGHT.  (X)
